Differential and Integral Equations

Remarks on the blow-up of solutions for the 3-D Euler equations

Namkwon Kim

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider a blow-up of smooth, local-in-time solutions of the 3-D incompressible Euler equations. We give a localized analogy of the Beale-Kato-Majda-type criterion that if the solution blows up in an isolated set in our sense, the blow-up is carried with the blow-up of vorticity in that set. Besides, we show that in general the blow-up process is controlled by a suitable norm of any two components of vorticity in Cartesian coordinates.

Article information

Source
Differential Integral Equations, Volume 14, Number 2 (2001), 129-140.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123348

Mathematical Reviews number (MathSciNet)
MR1797382

Zentralblatt MATH identifier
1161.35333

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 35B40: Asymptotic behavior of solutions 76B03: Existence, uniqueness, and regularity theory [See also 35Q35]

Citation

Kim, Namkwon. Remarks on the blow-up of solutions for the 3-D Euler equations. Differential Integral Equations 14 (2001), no. 2, 129--140. https://projecteuclid.org/euclid.die/1356123348


Export citation